# SDR R61A201308150797

- Difficulty date: August 15, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 16,036 hours, 12,599 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Spigot
- Part number: 90043407
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND AFT GALLEY WATER SPIGOT CORRODED.  MX R & R AFT GALLEY WATER SPIGOT IAW MM 25-33-80.
